# SDR DALA2014071004009

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,090 hours, 29,898 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON AFT LOAD TRANSMITTING PROFILE OF THE RT AFT EMERGENCY EXIT DOOR.   REPLACED PROFILE IAW SRM 51-72-11, DRAWINGS D52279040 & D52279010.
